Panadol Children 1-5 Years Suspension, Fever & Pain Relief, Orange Flavour, 200 mL

AU$18.99 AU$15.49
Quantity
Add To Cart
Panadol Children 1-5 Years Suspension, Fever & Pain Relief, Orange Flavour, 200 mL

Use Children's Panadol for:

Fast effective temporary relief from the fever and pain associated with:

  • Teething
  • Headache
  • Immunisation
  • Cold & flu symptoms
  • Earache

*Colour free.

Size

200mL

Directions

Using the convenient dosing device.
1. Push the plunger fully in to close the dosing device; then insert it firmly into the neck of the bottle.
2. Turn the bottle upside down and gently pull the correct dose for your child. The correct dose is at the point where the widest sides of the plunger meets the correct mL mark on the barrel of the dosing device (i.e. where the liquid ends.)
3. Turn the bottle upright and remove the device from the neck of the bottle by gently twisting it.

After using Children's Panadol:
- Hand wash dosing device.
- Wipe the neck of the bottle clean.
- Push the cap down and turn it to close cap tightly, then turn backwards until you hear clicking sounds.

Usage Advice

- Please read and retain the carton.
- Shake the bottle well.
- Use the measuring device provided to accurately measure.
- Measure correct dose based on the dosage table below.
- Calculate correct dose based on the child's weight.
If weight is unknown, use the child's age.

Age: 1-2 Yrs, Average Weight: 10-12 kg, Dose: 6-8 mL
Age: 2-3 Yrs, Average Weight: 12-14 kg, Dose: 8-9 mL
Age: 3-4 Yrs, Average Weight: 14-16 kg, Dose: 9-10 mL
Age: 4-5 Yrs, Average Weight: 16-18 kg, Dose: 10-11 mL
Age: 5-6 Yrs, Average Weight: 18-20 kg, Dose: 11-13 mL
Age: 6-7 Yrs, Average Weight: 20-22 kg, Dose: 13-14 mL
Age: 7-8 Yrs, Average Weight: 22-25 kg, Dose: 14-16 mL
Age: 8-9 Yrs, Average Weight: 25-28 kg, Dose: 16-18 mL
Age: 9-10 Yrs, Average Weight: 28-32 kg, Dose: 18-20 mL
Age: 10-11 Yrs, Average Weight: 32-36 kg, Dose: 20-23 mL
Age: 11-12 Yrs, Average Weight: 36-41 kg, Dose: 23-26 mL

- Repeat 4-6 hourly if required (maximum 4 times within 24 hours).
- Can be given with water or fruit juice if preferred by your child.

First Aid

Keep to the recommended dosage.
If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131 126) or go to the hospital immediately even if your child feels well because of the risk of delayed, serious liver damage if left untreated.

Safety Directions

Do not use Children's Panadol:
- If your child is using other medicines containing paracetamol, except on medical advice.
- For more than 48 hours at a time, except on medical advice.
- If any of the seals on this package are broken.
- If the package use-by date has expired.

Check with your doctor before use if your child:
- Has liver or kidney problems.
- Weighs less than 10kg or more than 41kg.

Stop use and tell your doctor if your child:
- Has an allergic skin reaction, shortness of breath or wheezing after taking Children's Panadol.

Warnings

Do not use Children's Panadol:
- If your child is using other medicines containing paracetamol, except on medical advice.
- For more than 48 hours at a time, except on medical advice.
- If any of the seals on this package are broken.
- If the package use-by date has expired.

Check with your doctor before use if your child:
- Has liver or kidney problems.
- Weighs less than 10kg or more than 41kg.

Stop use and tell your doctor if your child:
- Has an allergic skin reaction, shortness of breath or wheezing after taking Children's Panadol.

Ingredients

Paracetamol 24mg/mL, Hydroxybenzoates, 115mg/mL Sorbitol and 371mg/mL of Maltitol (which may have a laxative effect or cause diarrhoea)

Active Ingredients

Paracetamol 24mg/mL

Contains

Paracetamol 24mg/mL, Hydroxybenzoates, 115mg/mL Sorbitol and 371mg/mL of Maltitol (which may have a laxative effect or cause diarrhoea)

Product Packaging

Box

Product Packaging Dimensions

Height: 135mm, Width: 65mm, Depth: 65mm, Weight: 305g

Brand

Panadol

AU$18.99 AU$15.49
Quantity
Add To Cart
AU$18.99 AU$15.49
Quantity
Add To Cart